# SDR 29GA2017090500001

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 35,890 hours, 39,873 cycles
- Engine: Ge CT79B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: 8565M
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECENT. FLIGHT 0123 TLH/FLL REPORT: FLAPS LIGHT ILLUMINATED ON CWP ALONG WITH THE STEADY GREEN LIGHT ON OVERHEAD PANEL. LIGHTS ILLUMINATE ABOVE 215 KTS AND EXTINGUISH BELOW 190 KTS. LEFT FLAP INDICATOR SHOWS ABOVE 0. R&R LT POTENTIOMETER IAW AMM 27-53-05-02 PERFORMED RIGGING IAW TASK CARD 27-51-03 OPS CHECK GOOD.
